# SDR ASAA2022120141004

- Difficulty date: December 1, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 25,959 hours, 8,150 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 11955
- Condition: Inoperative
- Location: Left
- Part time: 26,026 hours, 8,173 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP CONTROLLER ILLUMINATED ON RECALL AFTER ENGINE START EXTINGUISHED WHEN RESET. GROUNDED - YES. AIR CYCLE MACHINE WAS REMOVED AND REPLACED ON LOG PAGE 60449025, RESET SYSTEM AND TESTED LH PACK CONTROLLER IAW AMM 21-61-00-700-806-002, ETOPS GROUND FUNCTIONAL CHECK GOOD.  ORIG SUB DATE;  12/5/2022
